Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 2, Pages 26–32 (Mi vmj93)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of the Argunov-Gleason problem

I. A. Khubezhty

North-Ossetia State University

Full text: PDF file (155 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.552.32+514.146.7
Received: 29.09.2006

Citation: I. A. Khubezhty, “Solution of the Argunov-Gleason problem”, Vladikavkaz. Mat. Zh., 9:2 (2007), 26–32

Citation in format AMSBIB
\Bibitem{Khu07}
\by I.~A.~Khubezhty
\paper Solution of the Argunov-Gleason problem
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 2
\pages 26--32
\mathnet{http://mi.mathnet.ru/vmj93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434629}


Linking options:
  • http://mi.mathnet.ru/eng/vmj93
  • http://mi.mathnet.ru/eng/vmj/v9/i2/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khubezhty I.A., “O beskonechnoi proektivnoi ploskosti $K_p^*$”, Izv. vuzov. Severo-Kavkazskii region. Ser.: Estestvennye nauki, 2009, no. 05, 15–17
  • Владикавказский математический журнал
    Number of views:
    This page:196
    Full text:78
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021